I just wanted to post this in hopes of maybe helping some people before they mess up their face like me.
I went to a derm for acne and was given a script for Retin A (Tretinoin). I only used it a cpl times following the directions and stopped because it made my skin SUPER oily and irritated. Now 7 months since stopping I still have extremely oily skin, an uneven skin tone, and probably the worst part of it all is I now have enlarged scarred pores all over my face. My cheeks look like they have an orange peel texture and lines when I smile or make any kind of facial expressions. Some pores have even become stretched out and connected.
I know this doesn't happen to everybody and some ppl use retinoids and get good results, but there are some that end up with horrible results and way worse problems then when they started (google retin a causing large pores). I've read that once your pores become enlarged that you can't shrink them back down to normal because they walls of the pores have become stretched out. So now I'm stuck with this mess. It is very disheartening thinking about how I went to a derm for some acne and ended up with a lot more problems afterwards. I had pretty good skin besides the acne before all this.
Anyways, I just want anybody that gets prescribed Retin A to think twice about it before putting that bullshit on your face. That shit has seriously ruined my face.